Alert archive / Indiana / Small Craft Advisories in 2009

Small Craft Advisory 21, NWS Northern Indiana

April 9, 2009

NWS Northern Indiana issued this small craft advisory at Apr 9, 2009, 3:08 PM EDT. It took effect at Apr 10, 2009, 8:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2009, 3:08 PM EDT (19:08 UTC)
In effect from
Apr 10, 2009, 8:00 AM EDT
Expired
Apr 11, 2009, 10:40 AM EDT
In force
27 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WHUS73 KIWX 091908
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 PM EDT THU APR 9 2009

.AN AREA OF LOW PRESSURE TRAVELING UP THE OHIO VALLEY ON FRIDAY
AND FRIDAY NIGHT COMBINED WITH A POTENT HIGH PUSHING SOUTH OUT OF
CANADA WILL TIGHTEN THE PRESSURE GRADIENT OVER THE SOUTHERN LAKE
MICHIGAN CAUSING CONDITIONS HAZARDOUS FOR SMALL CRAFT.

LMZ043-046-100315-
/O.NEW.KIWX.SC.Y.0021.090410T1200Z-090411T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
308 PM EDT THU APR 9 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO
8 AM EDT SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY FRIDAY MORNING
WITH OCCASIONAL GUSTS TO 30 KNOTS POSSIBLE THROUGH THE DAY FRIDAY
AS THE WINDS VEER NORTHERLY. WAVES WILL BUILD TO 3 TO 6 FEET BY
AFTERNOON. NORTH WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
WILL CONTINUE FRIDAY NIGHT ALONG WITH WAVES OF 3 TO 6 FEET.

THE WIND AND WAVES WILL DIMINISH LATE FRIDAY NIGHT THROUGH THE
MORNING HOURS ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ARNOTT
7 follow-up statements
116 
WHUS73 KIWX 100217
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 PM EDT THU APR 9 2009

.AN AREA OF LOW PRESSURE TRAVELING UP THE OHIO VALLEY ON FRIDAY
AND FRIDAY NIGHT...COMBINED WITH STRONG HIGH PRESSURE PUSHING
SOUTH OUT OF CANADA...WILL TIGHTEN THE PRESSURE GRADIENT OVER
SOUTHERN LAKE MICHIGAN. THIS WILL STRENGTHEN NORTHEAST TO NORTH
WINDS AND BUILD WAVES UP TO 6 FEET...CAUSING HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

LMZ043-046-101030-
/O.CON.KIWX.SC.Y.0021.090410T1200Z-090411T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 PM EDT THU APR 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO
8 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 8 AM
EDT SATURDAY. 

NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY FRIDAY MORNING
WITH OCCASIONAL GUSTS TO 30 KNOTS POSSIBLE THROUGH THE DAY FRIDAY
AS THE WINDS BACK NORTHERLY. WAVES WILL BUILD TO 3 TO 6 FEET BY
AFTERNOON. NORTH WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
WILL CONTINUE FRIDAY NIGHT ALONG WITH WAVES OF 3 TO 6 FEET.

THE WIND AND WAVES WILL DIMINISH LATE FRIDAY NIGHT THROUGH THE
MORNING HOURS ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
220 
WHUS73 KIWX 100820
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT FRI APR 10 2009

.A LOW PRESSURE SYSTEM MOVING EAST THROUGH THE OHIO VALLEY TODAY
AND TONIGHT WILL COMBINE WITH A STRONG HIGH PRESSURE SYSTEM PUSHING
SOUTH OUT OF CANADA TO CAUSE BRISK NORTH WINDS WHICH WILL BUILD
WAVES UP TO 6 FEET...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT.

LMZ043-046-101630-
/O.CON.KIWX.SC.Y.0021.090410T1200Z-090411T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EDT FRI APR 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT SATURDAY. 

NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY AND EARLY
TONIGHT CAUSING WAVES TO BUILD TO 3 TO 6 FEET. WINDS WILL DIMINISH TO
10 TO 15 KNOTS LATE TONIGHT AND SATURDAY... HOWEVER WAVES OF 3 TO
5 FEET MAY PERSIST SATURDAY SO THE SMALL CRAFT ADVISORY MAY NEED
TO BE EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
431 
WHUS73 KIWX 101344
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
944 AM EDT FRI APR 10 2009

.A LOW PRESSURE SYSTEM MOVING EAST THROUGH THE OHIO VALLEY TODAY
AND TONIGHT WILL COMBINE WITH A STRONG HIGH PRESSURE SYSTEM
PUSHING SOUTH OUT OF CANADA TO CAUSE BRISK NORTH WINDS WHICH WILL
BUILD WAVES UP TO 6 FEET...RESULTING IN HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

LMZ043-046-102145-
/O.CON.KIWX.SC.Y.0021.000000T0000Z-090411T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
944 AM EDT FRI APR 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY AND EARLY
TONIGHT CAUSING WAVES TO BUILD TO 3 TO 6 FEET. WINDS WILL
DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT AND SATURDAY...HOWEVER
WAVES OF 3 TO 5 FEET WILL PERSIST INTO THE EARLY MORNING HOURS
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ARNOTT
919 
WHUS73 KIWX 101851
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 PM EDT FRI APR 10 2009

LMZ043-046-110300-
/O.CON.KIWX.SC.Y.0021.000000T0000Z-090411T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
251 PM EDT FRI APR 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO THE EVENING
HOURS...BEFORE DIMINISHING TO 10 TO 15 KNOTS AFTER MIDNIGHT.  
WAVES OF 3 TO 6 FEET WILL PERSIST INTO THE EARLY MORNING HOURS
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ARNOTT
045 
WHUS73 KIWX 110154
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EDT FRI APR 10 2009

LMZ043-046-111000-
/O.CON.KIWX.SC.Y.0021.000000T0000Z-090411T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
954 PM EDT FRI APR 10 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY.

NORTH WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
CONTINUE OVERNIGHT...BEFORE DIMINISHING TO 10 TO 15
KNOTS TOWARD DAYBREAK. WAVES OF 3 TO 6 FEET WILL PERSIST INTO THE
EARLY MORNING HOURS SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
534 
WHUS73 KIWX 110833
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 AM EDT SAT APR 11 2009

LMZ043-046-111645-
/O.EXT.KIWX.SC.Y.0021.000000T0000Z-090412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
433 AM EDT SAT APR 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

NORTH WINDS OF 10 TO 20 KNOTS WILL PERSIST THROUGH THE
DAY..CREATING WAVES OF 3 TO 5 FEET INTO EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
210 
WHUS73 KIWX 111440
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EDT SAT APR 11 2009


LMZ043-046-111545-
/O.CAN.KIWX.SC.Y.0021.000000T0000Z-090412T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1040 AM EDT SAT APR 11 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

ARNOTT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 1:07 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 9, 1:07 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
107 PM EDT THU APR 9 2009

.AVIATION /18Z TAFS/...

VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT WITH INCREASING MID
AND UPPER LEVEL CLOUDINESS. RAIN WILL MOVE INTO THE FWA VICINITY
AROUND 9Z...BUT LIKELY NOT IMPACTING FLIGHT CONDITIONS UNTIL AFTER
12Z WHEN MVFR CIGS/VSBYS WILL DEVELOP. IFR ALSO POSSIBLE
HERE...ESPECIALLY TOWARDS THE END OF THE TAF PERIOD...BUT AT THIS
POINT FEEL MVFR IS THE MOST LIKELY SCENARIO. INCLUDE A SCT008 TO
INDICATE THE IFR POTENTIAL. SBN WILL BE ON THE NORTHWESTERN EDGE
OF THE PRECIPITATION SHIELD DURING THE DAY FRIDAY...AND WHILE I DO
EXPECT SOME RAIN TO MAKE IT TO THE TAF SITE...BEST GUESS IS THAT
SBN WILL REMAIN VFR THROUGH THE TAF PERIOD...AND LIKELY THROUGH
THE AFTERNOON AS WELL.

WEST TO NORTHWEST WINDS AROUND 10KTS WILL BECOME NORTHEASTERLY
THIS EVENING AND INCREASE TO 10-15KTS FOR THE OVERNIGHT. NORTHEAST
WINDS 14G22KTS ARE EXPECTED FOR FRIDAY MORNING THROUGH THE END OF
THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1030 AM EDT THU APR 9 2009/

UPDATE...

PREVIOUS FORECAST IN GOOD SHAPE...AND ONLY CHANGE WAS TO BUMP UP
HIGHS 1-3 DEGREES WITH THE BIGGEST INCREASES OVER THE NORTHEASTERN
HALF OF THE CWA. MORNING ACARS FLIGHTS...ALONG WITH RUC/NAM
850/925 TEMPS SUGGEST THAT MID 50S IS CERTAINLY PLAUSIBLE FOR MUCH
OF THE AREA WITH THE SOUTHWEST LIKELY NEARING 60. THIS IS ALSO
CONSISTENT WITH MORNING TEMPS WHICH HAVE RISEN QUICKER THAN THE
PREVIOUS FORECAST.

PREV DISCUSSION... /ISSUED 334 AM EDT THU APR 9 2009/

SHORT TERM...
TODAY THROUGH FRIDAY NIGHT...AN UPPER LEVEL SYSTEM WILL EJECT
NORTHEAST ACROSS THE MID MISSISSIPPI VALLEY INTO THE OHIO RIVER
REGION LATE IN THE WEEK. THE MAIN CHALLENGE WITH THIS SYSTEM IS THE
NORTHERN EXTENT OF THE PRECIPITATION SHIELD...ESPECIALLY DURING THE
DAY FRIDAY. THE SREF RUN FROM 21Z STILL SHOWED A LARGE SPREAD AMONG
THE 21 MEMBERS...WITH PRECIP AMOUNTS AT SBN RANGING FROM 0 TO CLOSE
TO 1.00 INCH. THE UPPER AIR PATTERN AND DEVELOPMENT OF THIS SYSTEM
INDICATES THAT THE NORTHERN EDGE OF THIS SYSTEM SHOULD BE WELL
DEFINED...WITH A TIGHT PRECIPITATION GRADIENT NEAR THE NORTHERN EDGE
OF THE DEFORMATION ZONE...SIMILAR TO THE 00Z NAM/WRF. FOR THIS
PACKAGE...STAYED CLOSE TO FORECAST CONTINUITY...ALTHOUGH LOWERED
RAIN CHANCES OVER LOWER MICHIGAN IN KEEPING WITH THIS EXPECTED
SCENARIO. STILL SOME CONCERN THAT THERE WILL BE A CHANCE FOR A
RAIN/SNOW MIX GIVEN THE POTENTIAL FOR DIABATIC COOLING WITH BUFKIT
FORECAST THERMAL PROFILES HOLDING JUST ABOVE THE RAIN/SNOW THICKNESS
THRESHOLD.

LONG TERM...
NEXT IN SERIES OF PAC LOWS TO MOVE EAST ACROSS THE U.S. AND AFFECT
OUR CWA WAS LOCATED NEAR 40N 130W THIS MORNING. MEDIUM RANGE MODELS
IN GOOD AGREEMENT THAT THIS SYSTEM WILL MOVE THROUGH THE AREA
MON-TUE PROVIDING WIDESPREAD PRECIP, HWVR, SOME TIMING DIFFERENCES
REMAIN AND GIVEN THIS IS STILL OUT IN DAY5 TIMEFRAME OPTED TO BE
CONSERVATIVE AND KEEP POPS IN HIGH CHC RANGE. AHEAD OF THIS SYSTEM
RIDGING WILL MOVE ACROSS THE AREA OVER THE WEEKEND PROVIDING FAIR
WX. SFC HIGH DRIFTING EAST ACROSS THE UPR GRTLKS SHOULD KEEP TEMPS
BLO NORMAL THROUGH THE WEEKEND...ESPECIALLY SATURDAY WHEN COOL N-NE
FLOW OVER OUR AREA WILL BE ENHANCED BY LAKE BREEZES. THIS WILL BE
FOLLOWED BY GOOD RADIATIONAL COOLING SAT NGT RESULTING IN MINS IN
THE 20S EASTER MORNING. WITH CONSIDERABLE CLOUD COVER MONDAY/MONDAY
NIGHT CONTINUED WITH PREVIOUS FCST TEMPS WHICH REFLECT A SMALLER
DIURNAL RANGE THAN LATEST MEX. NO CHANGES TO DAY6-7 ATTM AS MEDIUM
RANGE MODEL SOLUTION SPREADS LARGE AND RUN-RUN CONTINUITY POOR.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...ARNOTT
UPDATE...ARNOTT
Hazardous weather outlook, Apr 9, 4:35 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EDT THU APR 9 2009

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-100845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
435 AM EDT THU APR 9 2009 /335 AM CDT THU APR 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FLOODING ON MANY RIVERS IN THE AREA WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING ON SOME RIVERS IN THE AREA WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-100845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE FRIDAY THROUGH
SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

Nearby

Small Craft Advisories in Indiana, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.